Beitrag zur Theorie der rationalen Functionen

Emanuel Beke

Mathematische Annalen (1896)

  • Volume: 47, page 441-444
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Beke, Emanuel. "Beitrag zur Theorie der rationalen Functionen." Mathematische Annalen 47 (1896): 441-444. <>.

author = {Beke, Emanuel},
journal = {Mathematische Annalen},
pages = {441-444},
title = {Beitrag zur Theorie der rationalen Functionen},
url = {},
volume = {47},
year = {1896},

AU - Beke, Emanuel
TI - Beitrag zur Theorie der rationalen Functionen
JO - Mathematische Annalen
PY - 1896
VL - 47
SP - 441
EP - 444
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.